MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL
Model Number M0067201000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a single action pump was set to be used during a ureteroscopy (urs) procedure.During preparation, it was found that a hair was inside the packaging of the device.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of foreign matter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of foreign matter.Block h11: investigation results the product was not returned for analysis therefore technical analysis could not be performed; however, media analysis shows that the part of one pouch with a foreign matter.With all the available information, boston scientific concludes that the reported event of was confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the investigation results, the reported problem related to the presence of foreign material was considered confirmed.However, the device was not returned for evaluation.The return of the device would be necessary to verify the condition of the pouch and to determine the exact location of the reported foreign material within the product or packaging.Without the physical device available for further analysis, it is not possible to perform a detailed inspection to determine whether the foreign material originated from the device, packaging, or another external source.Although the reported event is considered confirmed based on the information provided, the investigation cannot trace the cause more specifically.Taking all available information into consideration an investigation conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation.

Brand Name
IRRIGATION
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24420864
Report Number2124215-2026-09906
Device Sequence Number5878347
Product Code KQT
UDI-Device Identifier08714729752981
UDI-Public(01)08714729752981(17)291009(10)37673817
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067201000
Device Catalogue Number720-100S
Device Lot Number0037673817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/13/2026
04/22/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/07/2026
05/12/2026
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown